# SDR ASAA2014070708473

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 26,435 hours, 7,842 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE AFT ARM LIGHT NOT ARMING ON TEST.  ACFT GROUNDED.  PERFORMED SQUIB TEST LIGHT IAW FIM 26-23, TASK 812.  PASSED, NO DEFECT NOTED.  NO HISTORY 30 DAYS.
